Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


On a Certain Triple Construction of GMS-Algebras

PP: 115-121
Abd El-Mohsen Badawy,
this paper we introduce a certain subclass GK2 of the class GMS of all generalized MS-algebras. A simple triple construction of principal generalized K2-algebras which works with pairs of elements only is given. We also characterize isomorphisms of these algebras by means of triples. Finally we introduce a notion of congruence pairs for the class of principal generalized K2- algebras. Then, we will consider the representation of congruences on principal GK2-algebras in terms of congruence pairs on some underlying simpler structures.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved